# SDR 2007UALA00121

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 56,871 hours, 16,497 cycles
- Engine: Pwa PW2037
- Engine time: 47,889 hours, 16,668 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON STARTING R ENG N2, SPUN UP TO 19 PERCENT THEN DOWN TO 0 PUSH, CREW SAW SPARKS FRM CWL.  REPLACED STARTER AND START VALVE ON NUMBER TWO ENGINE.
